Alert archive / Texas / Red Flag Warnings in 2007
Red Flag Warning 1, NWS Fort Worth, TX
NWS Fort Worth, TX issued this red flag warning at Feb 23, 2007, 1:37 PM CST for 46 counties in Texas. It took effect at Feb 24, 2007, 9:00 AM CST. It was in force for 10 hr. 13 reports came from inside the area while it was in force.
The area
The counties it named, with what was reported inside it.
The facts
- Issued
- Feb 23, 2007, 1:37 PM CST (19:37 UTC)
- In effect from
- Feb 24, 2007, 9:00 AM CST
- Expired
- Feb 24, 2007, 7:00 PM CST
- In force
- 10 hr
- Issued by
- NWS Fort Worth, TX
All 46 counties
Anderson County, TX, Bell County, TX, Bosque County, TX, Collin County, TX, Comanche County, TX, Cooke County, TX, Coryell County, TX, Dallas County, TX, Delta County, TX, Denton County, TX, Eastland County, TX, Ellis County, TX, Erath County, TX, Falls County, TX, Fannin County, TX, Freestone County, TX, Grayson County, TX, Hamilton County, TX, Henderson County, TX, Hill County, TX, Hood County, TX, Hopkins County, TX, Hunt County, TX, Jack County, TX, Johnson County, TX, Kaufman County, TX, Lamar County, TX, Lampasas County, TX, Leon County, TX, Limestone County, TX, McLennan County, TX, Milam County, TX, Mills County, TX, Montague County, TX, Navarro County, TX, Palo Pinto County, TX, Parker County, TX, Rains County, TX, Robertson County, TX, Rockwall County, TX, Somervell County, TX, Stephens County, TX, Tarrant County, TX, Van Zandt County, TX, Wise County, TX, Young County, TX
The radar
The Dallas/Ft Worth radar (KFWS), 27 km from the middle of the area, began a volume at 19:41 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Feb 24, 12:00 PM CST | NON-TSTM WND GST 58 | 5 N Fort Worth, TX | |
| Feb 24, 1:00 PM CST | NON-TSTM WND DMG | Grand Prairie, TX | POWERLINES DOWN |
| Feb 24, 1:19 PM CST | NON-TSTM WND DMG | Graham, TX | BARN DOWN, POWERLINES DOWN, FIRES, AND 1 MILE BLOWING DUST. |
| Feb 24, 1:22 PM CST | NON-TSTM WND DMG | Decatur, TX | POWERLINES DOWN |
| Feb 24, 1:30 PM CST | NON-TSTM WND DMG | Bowie, TX | POWERLINES DOWN |
| Feb 24, 1:32 PM CST | NON-TSTM WND DMG | Decatur, TX | POWERLINES DOWN. |
| Feb 24, 2:00 PM CST | NON-TSTM WND DMG | Plano, TX | DAMAGE TO CARPORT. |
| Feb 24, 2:03 PM CST | NON-TSTM WND GST 53 | Garland, TX | FEW SMALL LIMBS DOWN IN AREA. |
| Feb 24, 2:30 PM CST | NON-TSTM WND GST 55 | Mckinney, TX | TWO ELECTRIC POLES AND SEVERAL TREES DOWNED. POWER OUTAGES REPORTED. |
| Feb 24, 3:00 PM CST | NON-TSTM WND DMG | Callisburg, TX | SEVERAL POWER LINES DOWN AND POLES BROKEN. POWER OUTAGES IN THE AREA. |
| Feb 24, 3:09 PM CST | NON-TSTM WND DMG | Denton, TX | 18-24 INCH DIAMETER TREE BROKEN BY HIGH WINDS |
| Feb 24, 3:24 PM CST | NON-TSTM WND DMG | Mckinney, TX | NUMEROUS HOUSES WITH SHINGLES BLOWN OFF. |
| Feb 24, 4:17 PM CST | NON-TSTM WND DMG | Paris, TX | LARGE TREES BLOWN DOWN |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
The nearest sounding before it
Fort Worth, TX (KFWD), launched 12:00Z, 7.6 hours before the alert went out and 51 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1426 m above ground
- 0-6 km bulk shear
- 49 kt
- 0-1 km storm-relative helicity
- 117 m²/s²
- 0-3 km storm-relative helicity
- 136 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS84 KFWD 231937 RFWFWD RED FLAG WARNING NATIONAL WEATHER SERVICE FORT WORTH TX 137 PM CST FRI FEB 23 2007 TXZ091>093-100>104-115>120-129>134-141>146-156>161-241030- /O.UPG.KFWD.FW.A.0001.070224T1200Z-070225T0100Z/ /O.NEW.KFWD.FW.W.0001.070224T1500Z-070225T0100Z/ MONTAGUE-COOKE-GRAYSON-YOUNG-JACK-WISE-DENTON-COLLIN-STEPHENS- PALO PINTO-PARKER-TARRANT-DALLAS-ROCKWALL-EASTLAND-ERATH-HOOD- SOMERVELL-JOHNSON-ELLIS-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL- NAVARRO-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS-LIMESTONE- 137 PM CST FRI FEB 23 2007 ...RED FLAG WARNING IN EFFECT FROM 9 AM TO 7 PM CST SATURDAY FOR STRONG WINDS AND VERY DRY AIR... IN COLLABORATION WITH TEXAS FIRE AGENCIES...THE NATIONAL WEATHER SERVICE IN FORT WORTH HAS UPGRADED THE FIRE WEATHER WATCH TO A RED FLAG WARNING...WHICH IS IN EFFECT FROM 9 AM TO 7 PM CST SATURDAY. WEST AND SOUTHWEST WINDS WILL INCREASE TO 30 TO 35 MPH WITH GUSTS UP TO 50 MPH SATURDAY. MEANWHILE RELATIVE HUMIDITIES WILL FALL BELOW 25 PERCENT BY LATE MORNING. ALTHOUGH AREA FUELS MAY RECEIVE SOME RAINFALL OVERNIGHT...THE STRONG WINDS AND DRY AIR WILL QUICKLY DRY OUT DORMANT VEGETATION. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS WILL OCCUR. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND DRY VEGETATION WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. AVOID ALL OUTSIDE BURNING AND WELDING. DO NOT TOSS LIT CIGARETTE BUTTS OUTSIDE. REPORT WILD FIRES TO THE NEAREST FIRE DEPARTMENT OR LAW ENFORCEMENT OFFICE. $$ TXZ094-095-105>107-121>123-135-147-148-162-174-175-241030- /O.NEW.KFWD.FW.W.0001.070224T1500Z-070225T0100Z/ FANNIN-LAMAR-HUNT-DELTA-HOPKINS-KAUFMAN-VAN ZANDT-RAINS-HENDERSON- FREESTONE-ANDERSON-LEON-MILAM-ROBERTSON- 137 PM CST FRI FEB 23 2007 ...RED FLAG WARNING IN EFFECT FROM 9 AM TO 7 PM CST SATURDAY FOR STRONG WINDS AND VERY DRY AIR... IN COLLABORATION WITH TEXAS FIRE AGENCIES...THE NATIONAL WEATHER SERVICE IN FORT WORTH HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 9 AM TO 7 PM CST SATURDAY. SOUTHWEST WINDS WILL INCREASE TO 25 TO 35 MPH WITH GUSTS UP TO 45 MPH SATURDAY. MEANWHILE RELATIVE HUMIDITIES WILL FALL BELOW 25 PERCENT BY THE AFTERNOON HOURS. ALTHOUGH AREA FUELS MAY RECEIVE SOME RAINFALL OVERNIGHT...THE STRONG WINDS AND DRY AIR WILL QUICKLY DRY OUT DORMANT VEGETATION. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS WILL OCCUR. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND DRY VEGETATION WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. AVOID ALL OUTSIDE BURNING AND WELDING. DO NOT TOSS LIT CIGARETTE BUTTS OUTSIDE. REPORT WILD FIRES TO THE NEAREST FIRE DEPARTMENT OR LAW ENFORCEMENT OFFICE. $$ 92
2 follow-up statements
000 WWUS84 KFWD 241034 RFWFWD RED FLAG WARNING NATIONAL WEATHER SERVICE FORT WORTH TX 434 AM CST SAT FEB 24 2007 TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-241900- /O.CON.KFWD.FW.W.0001.070224T1500Z-070225T0100Z/ MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN- HUNT-DELTA-HOPKINS-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS- ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-EASTLAND-ERATH-HOOD-SOMERVELL- JOHNSON-ELLIS-HENDERSON-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL- NAVARRO-FREESTONE-ANDERSON-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS- LIMESTONE-LEON-MILAM-ROBERTSON- 434 AM CST SAT FEB 24 2007 ...RED FLAG WARNING REMAINS IN EFFECT FROM 9 AM THIS MORNING TO 7 PM CST THIS EVENING... WEST AND SOUTHWEST WINDS WILL INCREASE BETWEEN 30 TO 40 MPH OVER THE WESTERN TWO THIRDS OF NORTH TEXAS TODAY WITH SOME GUSTS AS HIGH AS 50 MPH. THE REMAINDER OF THE REGION WILL EXPERIENCE WIND SPEEDS BETWEEN 25 AND 35 MPH WITH SOME GUSTS UP TO 45 MPH. MEANWHILE...RELATIVE HUMIDITIES WILL FALL BELOW 25 PERCENT BY LATE MORNING. ALTHOUGH SOME AREAS RECEIVED RAINFALL OVERNIGHT...THE STRONG WINDS AND DRY AIR WILL QUICKLY DRY OUT DORMANT VEGETATION. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS WILL OCCUR. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND DRY VEGETATION WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. AVOID ALL OUTSIDE BURNING AND WELDING. DO NOT TOSS LIT CIGARETTE BUTTS OUTSIDE. REPORT WILD FIRES TO THE NEAREST FIRE DEPARTMENT OR LAW ENFORCEMENT OFFICE. $$
000 WWUS84 KFWD 241822 RFWFWD RED FLAG WARNING NATIONAL WEATHER SERVICE FORT WORTH TX 1222 PM CST SAT FEB 24 2007 TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-250100- /O.CON.KFWD.FW.W.0001.000000T0000Z-070225T0100Z/ MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN- HUNT-DELTA-HOPKINS-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS- ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-EASTLAND-ERATH-HOOD-SOMERVELL- JOHNSON-ELLIS-HENDERSON-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL- NAVARRO-FREESTONE-ANDERSON-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS- LIMESTONE-LEON-MILAM-ROBERTSON- 1222 PM CST SAT FEB 24 2007 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM CST THIS EVENING... A RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM CST THIS EVENING. WEST AND SOUTHWEST WINDS OF 30 TO 40 MPH WITH GUSTS TO 55 MPH WILL CONTINUE THROUGH THE LATE AFTERNOON HOURS. MEANWHILE...RELATIVE HUMIDITIES WILL RANGE BETWEEN 10 AND 20 PERCENT. ALTHOUGH SOME AREAS RECEIVED RAINFALL OVERNIGHT...THE STRONG WINDS AND DRY AIR WILL QUICKLY DRY OUT DORMANT VEGETATION AND CREATE EXTREMELY DANGEROUS WILDFIRE CONDITIONS. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS WILL OCCUR. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND DRY VEGETATION WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. AVOID ALL OUTSIDE BURNING AND WELDING. DO NOT TOSS LIT CIGARETTE BUTTS OUTSIDE. REPORT WILD FIRES TO THE NEAREST FIRE DEPARTMENT OR LAW ENFORCEMENT OFFICE IMMEDIATELY. $$ 92
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Fort Worth, TX wrote its last area forecast discussion before this red flag warning went out at Feb 23, 11:30 AM CST, 2 hours 7 minutes earlier.
Area forecast discussion, Feb 23, 11:30 AM CST, 2 hours 7 minutes before
AREA FORECAST DISCUSSION...UPDATED FOR AVIATION NATIONAL WEATHER SERVICE FORT WORTH TX 1130 AM CST FRI FEB 23 2007 .AVIATION... EXPECT MVFR CIGS TO LINGER THROUGH ABOUT 20Z BEFORE DIURNAL HEATING RAISES LCLS TO 3500FT. SOUTH/SOUTHEAST WINDS WILL INCREASE TO AROUND 20 KT THIS AFTERNOON AND STAY AT THAT LEVEL THROUGH THE OVERNIGHT HOURS. MODELS SUGGEST STRONG MOISTURE ADVECTION WILL CAUSE CIGS TO LOWER AGAIN TO NEAR 1500FT THIS EVENING AND PERSIST THROUGH 12Z. THUNDERSTORM THREAT WILL BE CONFINED TO THE 6Z-12Z HOURS FOR AREA TAFS...WITH THE BEST CHANCE OF STORMS NORTH OF THE TRACON. CONFIDENCE THAT SQUALL LINE WILL MOVE ACROSS THE TRACON IS LOWER AFTER THIS MORNINGS MODEL RUNS...AND EXPECT MORE SCATTERED COVERAGE OR A BROKEN LINE OF STORMS. THUS WILL SHOW TEMPO GROUP FOR METROPLEX SITES AND A PROB30 FOR KACT. FINALLY THE MAIN ISSUE IS GOING TO BE WINDS SATURDAY. VERY STEEP LAPSE RATES WILL DEVELOP AFTER SUNRISE AND MIXING OF 50KT 850 WINDS SUGGEST THAT 30G40KT WILL MATERIALIZE BY 18Z. DIRECTION WILL BE FROM 240 DEGREES WHICH IS A CROSS WIND FOR ALL RUNWAYS AND WILL RESULT IN MAJOR DELAYS. TR.92 && .1115 AM PUBLIC DISCUSSION... WE HAVE UPDATE THE GRIDS AND ZONE FORECASTS...PULLING FOG OUT OF THE SOUTHEASTERN ZONES. WE STILL HAVE A THREAT OF SOME LIGHT SHOWERS...WHICH SHOULD MAINLY AMOUNT TO BRIEF PERIODS OF DRIZZLE OR SPRINKLES. #26 && .DISCUSSION... 325 AM CST NORTH TEXAS WILL BE HIT BY AN INTENSE EARLY SPRING STORM SYSTEM THIS WEEKEND. THIS WILL BE FOLLOWED BY A PERIOD OF NEAR TO ABOVE NORMAL TEMPERATURES AND DRY CONDITIONS SUNDAY THROUGH TUESDAY. ANOTHER UPPER TROUGH AND SURFACE SYSTEM IS EXPECTED MID WEEK WITH SCATTERED CONVECTION...BUT NOTHING LIKE THIS WEEKENDS. WE/VE MENTIONED THE DETAILS OF THIS SYSTEM AND ASSOCIATED SEVERE WEATHER PARAMETERS FOR THE PAST FEW DAYS...THUS WILL NOT SPEND A LOT OF TIME REHASHING. FOR TODAY...WE/VE ADDED SOME FOG OVER THE FAR SOUTHEAST COUNTIES FOR THE EARLY MORNING HOURS. STRONG PRESSURE FALLS ACROSS WEST TEXAS WILL INCREASE OUR WINDS...BUT WE FEEL THEY WILL STAY BELOW ADVISORY CRITERIA. THERE WILL BE A STRONG CAP IN PLACE OVER THE REGION...THUS WE HAVE REMOVED POPS FROM THIS MORNING...AND TRIMMED THEM IN THE EAST DURING THE AFTERNOON. LOOKS LIKE ALL CONVECTION WILL BE ELEVATED. TONIGHT THROUGH SATURDAY: STRONG TO SEVERE CONVECTION ALONG A WEST TEXAS DRYLINE THIS EVENING WILL ADVANCE AS A SQUALL LINE AS THE UPPER SYSTEM NEARS THROUGH THE SOUTHERN ROCKIES. THE PUSH WILL BE FAST WITH THE NORTHWEST COUNTIES BEING HIT FIRST AND HARDEST A FEW HOURS AFTER MIDNIGHT. SPC HAS A MODERATE RISK OUT FOR THIS AREA...SEE SWODY1 FOR FULL DETAILS. DAMAGING WINDS (BOW ECHOES) AND LARGE HAIL ARE THE GREATEST THREAT...BE THERE MAY ALSO BE A FEW ROTATING CELLS CONSIDERING THE 1-3KM SHEAR. THE SQUALL LINE IS EXPECTED TO REACH THE I-35 CORRIDOR NEAR SUNRISE AND EXIT THE EASTERN COUNTIES BEFORE NOON. VERY STRONG AND GUSTY WEST WINDS WILL MOVE IN BEHIND THE SYSTEM SATURDAY AS MODEL SOUNDINGS INDICATE STRONG UNIDIRECTIONAL WESTERLY FLOW ABOVE 1000FT AND STRONG SUBSIDENCE IN THE WAKE OF THE SYSTEM. THESE WINDS AND VERY LOW RH JUSTIFY THE CURRENT FIRE WEATHER WATCH FOR SATURDAY. IT MAY BE UPGRADED THIS AFTERNOON AND MOST DEFINITELY BEFORE DAYBREAK SATURDAY. A WIND ADVISORY WILL ALSO BE LIKELY AS WELL FOR SUSTAINED SPEED OF 25-35 MPH WITH GUSTS UP TO 45 MPH. SUNDAY WILL BE COOL AND DRY. MONDAY WILL BE ABOVE NORMAL AS SOUTH WINDS RETURN. A COLD FRONT IS EXPECTED MONDAY EVENING....RESULTING IN A RETURN BACK TO NORMAL TEMPERATURES FOR TUESDAY BUT NO RAINFALL. ANOTHER SURFACE LOW BY MIDWEEK MAY BRING ANOTHER CHANCE OF RAIN ON WEDNESDAY...BUT THERE IS CERTAINTY ON THE STRENGTH AND TRAJECTORY OF THIS SYSTEM. && .PRELIMINARY POINT TEMPS/POPS... DALLAS-FT. WORTH, TX 70 57 70 41 67 / 20 60 70 0 0 WACO, TX 70 58 75 41 67 / 20 40 40 0 0 PARIS, TX 69 56 72 41 64 / 20 30 100 0 0 DENTON, TX 69 56 69 38 66 / 20 70 60 0 0 MCKINNEY, TX 69 56 69 39 64 / 20 60 80 0 0 DALLAS, TX 70 57 70 44 67 / 20 60 70 0 0 TERRELL, TX 69 58 72 43 63 / 20 40 90 0 0 CORSICANA, TX 70 59 73 41 67 / 20 30 70 0 0 TEMPLE, TX 69 58 75 40 68 / 20 40 20 0 0 && .FWD WATCHES/WARNINGS/ADVISORIES... FIRE WEATHER WATCH FROM SATURDAY MORNING THROUGH SATURDAY EVENING FOR THE FOLLOWING ZONES: TXZ091>093-100>104-115>120-129>134-141>146-156>161. && 79/75
Hazardous weather outlook, Feb 23, 3:45 AM CST, 9 hours 52 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE FORT WORTH TX 345 AM CST FRI FEB 23 2007 TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-241100- MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN- HUNT-DELTA-HOPKINS-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS- ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-EASTLAND-ERATH-HOOD-SOMERVELL- JOHNSON-ELLIS-HENDERSON-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL- NAVARRO-FREESTONE-ANDERSON-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS- LIMESTONE-LEON-MILAM-ROBERTSON- 345 AM CST FRI FEB 23 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH TEXAS. .DAY ONE... THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS ACROSS ALL OF NORTH TEXAS TONIGHT THROUGH SATURDAY MORNING WHEN A POWERFUL UPPER LEVEL STORM SYSTEM AND ASSOCIATED DRYLINE MOVE ACROSS THE REGION. SCATTERED THUNDERSTORMS WILL BEGIN IN THE WESTERN AREAS OF NORTH TEXAS THIS EVENING AND SPREAD EASTWARD DURING THE NIGHT. LOW LEVEL MOISTURE...VERTICAL WIND SHEAR...AND INSTABILITY WILL BE SUFFICIENT TO SUPPORT THE FORMATION OF SOME SEVERE THUNDERSTORMS CAPABLE OF DAMAGING DOWNBURST WINDS AND LARGE HAIL. WIND SHEAR WILL BE MORE THAN SUFFICIENT FOR ROTATING STORMS...BUT A WARM CAPPING INVERSION IN THE LOWER LEVELS WILL LIKELY REDUCE THE TORNADO THREAT. HOWEVER...A TORNADO OR TWO CANNOT BE RULED OUT...MAINLY NORTHWEST OF A GAINESVILLE...DECATUR...TO BRECKENRIDGE LINE. A THIN SQUALL LINE OF THUNDERSTORMS WILL MOVE RAPIDLY INTO THE FAR WESTERN COUNTIES OF NORTH TEXAS AFTER MIDNIGHT AND REACH THE INTERSTATE 35 CORRIDOR AROUND SUNRISE. NO ADDITIONAL THUNDERSTORMS ARE EXPECTED AFTER THE SQUALL LINE PASSES. .DAYS TWO THROUGH SEVEN... A SQUALL LINE OF STRONG TO SEVERE THUNDERSTORMS IS EXPECTED TO MOVE RAPIDLY EASTWARD ACROSS NORTH TEXAS SATURDAY MORNING. THE GREATEST THREAT WITH THESE STORMS WILL BE FROM DAMAGING DOWNBURST WINDS AND LARGE HAIL. THE STORMS SHOULD ALL MOVE INTO EAST TEXAS AND LOUISIANA BY MIDDAY SATURDAY. THE EXITING STORM SYSTEM WILL BRING STRONG WESTERLY WINDS ON SATURDAY. SUSTAINED WINDS WILL RANGE FROM 25 TO 35 MPH...WITH GUSTS UP TO 45 MPH. THE DRY AND WINDY CONDITIONS WILL RESULT IN AN INCREASED FIRE DANGER OVER MUCH OF NORTH TEXAS. THEREFORE...A FIRE WEATHER WATCH IS IN EFFECT FOR SATURDAY ALONG AND WEST OF A SHERMAN TO GROESBECK LINE. ANOTHER UPPER LEVEL DISTURBANCE WILL BRING A CHANCE OF THUNDERSTORMS TO NORTH TEXAS WEDNESDAY THROUGH THURSDAY MORNING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS POSSIBLE WEST OF A SHERMAN...HILLSBORO...TO LAMPASAS LINE AFTER 8 PM AND ACROSS THE REMAINDER NORTH TEXAS AFTER MIDNIGHT. 79
The office that day
Everything else NWS Fort Worth, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 23, 1:50 PM CST | Wind Advisory | FWD | Anderson, Bell, Bosque, Collin, Comanche, Cooke and 40 more | 32 hr |
Nearby
Red Flag Warnings in Texas, 2007Every red flag warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.